Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Sir, my daughter 4 years old suffering from hearing loss after typhoid due to hard injection given by doctor according to BERa test .sir please advice me to her treatment or otherwise.

1 Doctor Answered
Ms. lybrate-user it's unfortunate to hear such issue. All medicines have some or other side effects and your child is suffering from ototoxicity of typhoid medications. Keep in mind to inform any doctor you consult for your baby in future to inform about this event to prevent further damage. Secondly you didn't mention how bad the hearing loss is. Send audiometry and bera reports so that I can advise accordingly. If the damage is permanent then hearing aid will be the only option. There are some newer treatment options like intratympanic dexamethasone etc which can help ear recover from the damage. Pls meet any senior Ent consultant at your town. Get well soon.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.